# SDR ASAA2016102818503

- Difficulty date: October 28, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 34,625 hours, 10,642 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 7445
- Condition: Failed
- Location: Nr 2 Fuel Tank
- Part time: 123 hours, 44 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHECKED DRY CAPACITANCE OF NR 2 TANK.  ACFT GROUNDED.  ACCOMPLISHED FQIS SYSTEM TEST, DRY CAL AND FOUND NR 2 TANK CAPACITANCE HIGH AT 407.5 AND COMP PROBE CAP HIGH AT 59.4 IAW AMM 28-41-00-730-801. ACCOMPLISHED TANK AND COMP UNITS TEST AND FOUND COMP PROBE F15, TU F1, F9, F10 HIGH IAW AMM 28-41-21-710-801. REPLACED COMP PROBE F15, TU'S F1, F9, F10 IAW AMM 28-41-21. FQIS TEST SHOWS NORMAL READINGS, COMP PROBE CAP 57.90 AND TU'S CAP 396.5 IAW AMM 28-41-00-730-801. #2 TANK FQIS FUEL STICK COMPARISON CHECK GOOD, 96 LB DIFFERENCE, IAW AMM 28-41-00-720-801.
